CIMS論文的天地

 

Gerjikov-Ivanov 方程的Darboux變換和孤子解
下載論文全文請點擊上面的鏈接
注意:本論文已在《JOURNAL OF PHYSICS A: MATHEMATICAL AND GENERAL》雜志2000年第 33期 6925–6933頁發表
使用者請注明論文出處

(SCI收錄本文)

范恩貴
(復旦大學 數學研究所,上海   200433

 摘要:利用譜問題的規范變換和約化技巧,構造了Gerjikov-Ivanov 方程的NDarboux變換,由此,得到了Gerjikov-Ivanov 方程的單孤子解和雙孤子解。
關鍵詞
Gerjikov-Ivanov 方程,Darboux變換,孤子解

Darboux transformation and soliton-like solutions for the Gerdjikov–Ivanov equation

Engui Fan
JOURNAL OF PHYSICS A: MATHEMATICAL AND GENERAL. 33 (2000) 6925–6933.

Institute of Mathematics, Fudan University, Shanghai 200433, PR China

Received 27 April 2000

Abstract. An explicit N -fold Darboux transformation with multiparameters for a kind of coupled derivative nonlinear Schr¨ odinger equation is constructed with the help of a gauge transformation of a spectral problem. As a reduction, a Darboux transformation of the Gerdjikov–Ivanov equation is obtained. Furthermore, the explicit soliton-like solutions of the Gerdjikov–Ivanov equation are given by applying its Darboux transformation.

1、瀏覽全文需要使用軟件--Abode Acrobat(由于軟件較大并常見,我站不提供下載)

2、下載論文全文請點擊(176KB)

 

 


本站收錄的本文作者的其他論文:

1、The zero curvature representation for hierarchies of nonlinear evolution equations

2、Extended tanh-function method and its applications to nonlinear equations

3、Soliton solutions for a generalized Hirota–Satsuma coupled KdV equation and a coupled MKdV equation

4、Multiple travelling wave solutions of nonlinear evolution equations using a unified algebraic method

5、A family of completely integrable multi-Hamiltonian systems explicitly related to some celebrated equations

 更多相關論文請點擊本站的<<<站內全文搜索>>>查找

 

歡迎您參加討論,發表您對此論文及其研究領域的看法!
(請在發言時在標題中使用所點評的論文的題目或研究方向,這樣方便大家瀏覽!)

返回首頁 | CIMS論文 | 并行工程 | 虛擬制造 | 敏捷制造 | 其他論文 | 項目開發 | 學術資源 | 站內全文搜索 | 免費論文網站大全 |

line.gif (4535 字節)

為了更好的為大家服務,歡迎您參加本站的投票調查

>>>>參加更多投票調查請點擊!

本站永久域名:http://www.sqvswk.live歡迎訪問

注意:本站內容未經書面允許不得轉載

All rights reserved, all contents copyright 2000-2019
本站自2000年3月總網頁訪問量為
pk10开奖记录直播